# SDR JJBA20210212040

- Difficulty date: February 12, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N16541
- Make and model: Emb EMB-145LR
- Aircraft serial: 145542
- Aircraft time: 43,247 hours, 34,097 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FR29 TO FR31 BETWEEN S12R TO S13R. REMOVED DAMAGED FUSELAGE SKIN STR 13R FR 29R TO 31R. LOCATED AND DRILLED REPAIR DOUBLER AND FILLER. TRIMMED AND DEBURRED REPAIR FILLER AND REPAIR DOUBLER AND COUNTERSUNK REPAIR DOUBLER. TREATED AND PRIMED REPAIR DOUBLER, REPAIR FILLER, AND BARE METAL AT REPAIR AREA ON FUSELAGE. INSTALLED DOUBLER AND FILLER. TOP COATED FASTENERS AND APPLIED CIC.
